# SDR REXA2013092501148

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,904 hours, 25,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD IS CRACKED AROUND THE LINTEL FITTING LT SIDE AT WL 107.17.   REPAIRED IAW REO 601R-53-61-1230.
